1. 齐齐哈尔大学理学院
2. 哈尔滨理工大学应用科学学院
Published:2009
移动端阅览
DU Jun-hua, CHEN Guang-hai, DU Xiu-feng. Some Commutativity Theorems for Jacobson Semi-simple Rings[J]. 2009, 14(3): 79-80.
DOI:
DU Jun-hua, CHEN Guang-hai, DU Xiu-feng. Some Commutativity Theorems for Jacobson Semi-simple Rings[J]. 2009, 14(3): 79-80. DOI:
本文利用线性稠密性定理
结合多项式条件
推广了郭元春
于东
卢玉贞的结论
给出并证明了Jacobson半单纯环的两个交换性定理.
Using the linear density theorem and combing the polynomial conditions
the conclusions of GuoYuanchun and Yu Dong and Lu Yuzhen are generalized.This paper gives and proves two theorems for Jacobson semi-simple rings.
0
Views
2254
下载量
CSCD
Publicity Resources
Related Articles
Related Author
Related Institution